Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Extreme bloating. No relief after taking colefac antispasmodic. Could this be stress related?

hi i have extreme bloating thoughout my stomach and bowel area. i have taken colefac antispasmodic which has helped but not cured. i find it very painful to walk. i have seen my doctor who advised to keep taking the antispasmodic. i do not have diaorrea nor am i constipated. i feel that episodes of stress are causing the problem but i have no control over that. i do not now how to treat. i rarely drink coffe or tea, i drink lots of water or occational pepermint tea. i dont eat rubbish processed foods. today it has been too painful to eat so have drank liquid yogurt as my only meal. what causes this reaction and what can i take to get rid of the painful bloat. my stomach is so huge i look 7 months pregnant
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General Surgeon 's  Response

Thank you for the query.

Extreme bloating should be always checked with bowels obstruction. Especially if nothing is giving relief and/or you are alder than 50. Please note that colon cancer can give such symptom and its risk significantly increases over the age of 50.
Other possible reasons of your symptoms are chronic bacterial infection, inflammatory bowels disease, adhesions or hernia.

I suggest you to visit your doctor as soon as possible. Abdominal X-ray should be done to rule out obstruction. Stool tests and colonoscopy should be also done.

Hope this will help.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor